# SDR DALA2025080605906

- Difficulty date: August 6, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 60,433 hours, 31,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON CEILING BY ROW 10 & ROW 23-24 CAME ON DURING FLIGHT.   PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM PER A319 AMM 33 -51-00.
